Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anagram88

Extremely uneven skin tone with the regimen

Recommended Posts

I'm a guy, I've been on the regimen for about six weeks. And parts of my face are more red then others, it looks really ugly. And yes, I do spread bp and aha pretty evenly across my face, although it's definitely not perfect.
Is this normal/will this fade?

Edited by anagram88
Link to comment
Share on other sites

This is normal. Just make sure you moisturize your skin enough. Also, since you are using BP and AHA, make sure you use SPF when outdoors. Your skin is extra sensitive to the sun under the regimen.

Link to comment
Share on other sites

For me my acne went away first then eventually the red marks and my skin texture followed after a few months. Make sure you and your skin are always hydrated. Moisturize and drink lots of water!!! I can't stress that enough.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×